| Catalog Number |
GST60W |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/17/2026.D4: batch #unknown.A manufacturing record evaluation was performed for the finished device batch number of 723d32 / 22gst60w , and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, it was observed that after loading the gia cartridge and firing, only the operating sound was heard but stapling did not occur.When the cartridge was replaced, it worked normally.There was no surgical delay as it was immediately replaced with a new cartridge.There was no patient consequence nor surgical delay reported.No additional information was provided.